BibTeX record: journals/dm/KostochkaS09

download as .bib file

@article{DBLP:journals/dm/KostochkaS09,
  author    = {Alexandr V. Kostochka and
               B. Y. Stodolsky},
  title     = {An upper bound on the domination number of n-vertex connected cubic
               graphs},
  journal   = {Discrete Mathematics},
  year      = {2009},
  volume    = {309},
  number    = {5},
  pages     = {1142--1162},
  url       = {http://dx.doi.org/10.1016/j.disc.2007.12.009},
  doi       = {10.1016/j.disc.2007.12.009},
  timestamp = {Sun, 21 Sep 2014 18:14:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/KostochkaS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}